# SDR UIEA2022080900838

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN AT STA 275 STR 22R TO 23R FOUND DENT.( DENT AREA MEASURED L:5" X W:4" X D:0.015" A/Y = 266.6 . CHECKED WITHIN SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1 FIG 101 DETAIL III LIMITS REV 95 DATE 20 JUN 2022 )
